Open Journal of Discrete Mathematics

Vol.3 No.1(2013), Paper ID 27372, 4 pages

DOI:10.4236/ojdm.2013.31005

 

Formularless Logic Function

 

Alexey Nikolayevitch Teterin

 

Izhevsk, Russia

 

Copyright © 2013 Alexey Nikolayevitch Teterin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Teterin, "Formularless Logic Function," Open Journal of Discrete Mathematics, Vol. 3 No. 1, 2013, pp. 21-24. doi: 10.4236/ojdm.2013.31005.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.